MAUDE Adverse Event Report: SHENZHEN HONGQIANGXING / SHENZHEN OSTO TECHNOLOGY COMPANY LIMITED BELIFU DUAL CHANNEL TENS EMS UNIT 24 MODES MUSCLE STIMULATOR FOR PAIN RELIEF THE; STIMULATOR, NERVE, TRANSCUTANEOUS, FOR PAIN RELIEF

SHENZHEN HONGQIANGXING / SHENZHEN OSTO TECHNOLOGY COMPANY LIMITED BELIFU DUAL CHANNEL TENS EMS UNIT 24 MODES MUSCLE STIMULATOR FOR PAIN RELIEF THE; STIMULATOR, NERVE, TRANSCUTANEOUS, FOR PAIN RELIEF
Model Number TENS
Health Effect - Clinical Codes Skin Inflammation (2443); Burn, Thermal (2530)
Date of Event 04/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It is a tens product.Bought on (b)(6) for traps and neck pain.Used once on a friday and woke up saturday with skin petechia/electrical burns on left hand and forearm.The product link is (b)(6).Fda safety report id# (b)(4).

Brand Name
BELIFU DUAL CHANNEL TENS EMS UNIT 24 MODES MUSCLE STIMULATOR FOR PAIN RELIEF THE
Common Device Name
STIMULATOR, NERVE, TRANSCUTANEOUS, FOR PAIN RELIEF
Manufacturer (Section D)
SHENZHEN HONGQIANGXING / SHENZHEN OSTO TECHNOLOGY COMPANY LIMITED
MDR Report Key10991679
Report NumberMW5098317
Device Sequence Number11413709
Product Code GZJ
UDI-Device Identifier00321911080500
UDI-Public00321911080500
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTENS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient Weight68